Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 129, NWS Lincoln, IL

October 18, 20074 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Oct 18, 2007, 4:45 PM CDT for 4 counties in Illinois. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 18, 2007, 4:45 PM CDT (21:45 UTC)
Expired
Oct 18, 2007, 5:30 PM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Christian County, IL, Macon County, IL, Moultrie County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 75 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 18, 3:23 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.8 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-272 J/kg
Mixed-layer LCL
1498 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 182146
SVRILX
ILC021-115-139-173-182230-
/O.NEW.KILX.SV.W.0129.071018T2145Z-071018T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
445 PM CDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SHELBY COUNTY IN CENTRAL ILLINOIS...
  NORTHERN MOULTRIE COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
  SOUTHERN MACON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 530 PM CDT.

* AT 445 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 7
  MILES SOUTHWEST OF PANA...OR ABOUT 6 MILES EAST OF NOKOMIS...AND
  WAS MOVING NORTHEAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TOWER HILL...
  ASSUMPTION...
  WESTERVELT...
  MOWEAQUA...
  MACON...
  DALTON CITY...
  BETHANY...
  MOUNT ZION...

OTHER LOCATIONS IN THE WARNING INCLUDE...LONG CREEK AND LOVINGTON.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3924 8914 3925 8915 3934 8916 3935 8932
      3987 8887 3981 8874 3980 8874 3980 8872
      3971 8853
TIME...MOT...LOC 2145Z 217DEG 60KT 3938 8913

$$
GEELHART/HUETTL

GEELHART
2 follow-up statements
000 
WWUS53 KILX 182155
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
455 PM CDT THU OCT 18 2007

ILC021-115-139-173-182230-
/O.CON.KILX.SV.W.0129.000000T0000Z-071018T2230Z/
CHRISTIAN-MACON-MOULTRIE-SHELBY-
455 PM CDT THU OCT 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN MACON...SOUTHEASTERN CHRISTIAN...NORTHERN MOULTRIE AND
NORTHWESTERN SHELBY COUNTIES...

AT 451 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 4 MILES NORTHWEST OF PANA...OR ABOUT 10 MILES SOUTHEAST OF
TAYLORVILLE...MOVING NORTHEAST AT 60 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  ASSUMPTION...
  WESTERVELT...
  MOWEAQUA...
  MACON...
  DALTON CITY...
  BETHANY...
  LONG CREEK...
  MOUNT ZION...
  LAKE CITY...
  LOVINGTON...

OTHER LOCATIONS AFFECTED INCLUDE...TOWER HILL...OWANECO AND OCONEE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3924 8914 3925 8915 3934 8916 3935 8932
      3987 8887 3981 8874 3980 8874 3980 8872
      3971 8853
TIME...MOT...LOC 2155Z 215DEG 54KT 3946 8909

$$

GEELHART/HUETTL
000 
WWUS53 KILX 182227
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
526 PM CDT THU OCT 18 2007

ILC021-115-139-173-182236-
/O.EXP.KILX.SV.W.0129.000000T0000Z-071018T2230Z/
CHRISTIAN-MACON-MOULTRIE-SHELBY-
526 PM CDT THU OCT 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST MACON...SOUTHEASTERN
CHRISTIAN...NORTHERN MOULTRIE AND NORTHWESTERN SHELBY COUNTIES
EXPIRES AT 530 PM CDT...

AT 523 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR EASTERN MACON COUNTY 
UNTIL 615 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM. REMAIN ALERT FOR
THE POSSIBILITY OF MORE SEVERE WEATHER.

LAT...LON 3924 8914 3925 8915 3934 8916 3935 8932
      3987 8887 3981 8874 3980 8874 3980 8872
      3971 8853
TIME...MOT...LOC 2226Z 215DEG 54KT 3984 8874

$$

GEELHART/BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 3:01 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Oct 18, 3:01 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT THU OCT 18 2007

.DISCUSSION...
ISSUED 154 PM CDT THU OCT 18 2007

UPPER LEVEL LOW CONTINUING TO DEEPEN OVER THE UPPER
MIDWEST...CURRENTLY CENTERED OVER SRN MN ACCORDING TO IR SAT
IMAGERY. DEEP DRY SLOT PUSHING THRU THE REGION TODAY BEHIND THIS
MORNINGS CONVECTIVE ACTIVITY. WATCHING THE COLD FRONT PUSH
THROUGH AS WELL...WAITING FOR CONVECTIVE INITIATION ALONG THE
BOUNDARY. THIS ANTICIPATED CONVECTION IS THE MAIN ISSUE FOR THE
SHORT TERM...AND THE NEXT IS ANOTHER FRONT DUE AT THE BEGINNING OF
THE WORK WEEK...IN ADDITION TO THE PATTERN SHIFT IN GENERAL.

MODELS HAVE BEEN LACKING CONSISTENCY...AND THIS TENDENCY IS
CONTINUING IN THE WAKE OF THE CURRENT SYSTEM. BEHIND THIS
LOW...THE GFS REMAINS VERY AMPLIFIED...WITH ALMOST MERIDIONAL
FLOW IN THE MED-LONG RANGE OUT OF CANADA...BRINGING SIGNIFICANTLY
COOLER AIR...WITH THE ECMWF ONLY MARGINALLY LESS SO. MOS IS
STRUGGLING TO KEEP UP. AS FOR THE OTHER MODELS...THE CANADIAN IS
THE MORE CONSERVATIVE THAN EITHER THE ECMWF OR THE GFS FOR THE
LONG TERM.

LOOKING AT TELECONNECTIONS...THE AO IS HINTING AT
RUNNING NEGATIVE...OR INTO A PHASE OF HIGHER ARCTIC PRESSURE. THIS
PUSHES COOLER AIR INTO THE CONUS. GFS/ECMWF/CAN GLOBAL ALL IN
AGREEMENT THAT COOLER AIR IS ON THE WAY...MAIN DIFFERENCE IS IN
THE DELIVERY. FOR THAT...LOOKING TO THE NAO SHOWS A NEGATIVE PHASE
AFTER DAY 2-3...RESULTING IN A WEAKER SUBTROPICAL HIGH/ICELANDIC
LOW...OR LESS AMPLIFICATION. CONSIDERING THIS...THE MORE
PROGRESSIVE AND ALMOST MERIDIONAL FLOW OF THE GFS IS LESS LIKELY.
ALSO...STRONG PHASING WITH LESS AMPLIFIED FLOW IS ALSO LESS
LIKELY. ALL OF THE SIGNS WITH THE TELECO IN THE ENSEMBLES POINTS
TO A MORE CONSERVATIVE ECMWF/CAN GLOB SOLN FOR THE MED/LONG RANGE.
EITHER WAY...COOLER TEMPS BEHIND TWO VIGOROUS SYSTEMS SEEMS THE
MAIN STORY THROUGH THE FORECAST.

SHORT TERM...TODAY AND TONIGHT...
WATCHING THE VISIBLE SATELLITE IMAGERY THIS AFTERNOON...CU FIELD
IS NOT TOO IMPRESSIVE JUST YET. WATCHING THE LEADING LINE OF CU
ALMOST ALONG THE INTERSTATE 55 CORRIDOR. DWPTS ARE DROPPING
QUICKLY TO THE EAST OF THAT LINE AS THE COLD FRONT PUSHES THROUGH.
WHETHER OR NOT INITIATION WILL TAKE PLACE BEFORE THE COLD FRONT
MOVES ALL THE WAY THROUGH IS THE MAIN ISSUE IN THE EXTREME SHORT
TERM. FORECASTING THAT IT WILL BE CLOSE...WITH SOME SCATTERED
ACTIVITY POSSIBLE FROM THE I-55 CORRIDOR TO THE IL/IN BORDER.
INTENSE DEVELOPMENT WILL BE DIFFICULT WITH UPPER LEVEL WINDS TO
70KTS AT 700MB. STORMS LIKELY TO BE DESTROYED ALMOST
IMMEDIATELY...IF THEY FORM. DRY AIR MIXING DOWN AS WELL...VERY
QUICKLY WITH AMPLE SUNSHINE TODAY. FORECAST WILL KEEP THE CHANCE
POPS IN...BUT HESITATE TO GO HIGHER AS ENVIRONMENT IS JUST A
LITTLE TOO STRONG IN SPEED SHEAR.

LONG TERM...TOMORROW THROUGH THURSDAY...
BRIEF WARMING BEHIND THIS SYSTEM...UNTIL THE NEXT SYSTEM BRINGS
A FRONT ON MONDAY...WITH SHOWERS LIKELY WITH THE PASSAGE. COVERAGE
OF THE SHOWERS WILL DEPEND ON THE ABILITY TO RETURN SIGNIFICANT
MOISTURE IN ADVANCE OF THE FRONT. THE GULF IS NOT EXACTLY OPEN AND
RH FIELDS ARE A BIT WANTING IN THE MODELS. BEYOND
TUESDAY...FORECAST IS DRY AND COOL.

HJS
&&

.AVIATION...
ISSUED 1255 PM CDT THU OCT 18 2007

VERY DEEP 982 MB LOW PRESSURE OVER CENTRAL MN WEST OF MSP MAY
DEEPEN A BIT MORE AS IT MOVES TO THE NORTHERN WI/MN BORDER BY
SUNSET...TO THE NE MN ARROWHEAD BY 12Z/FRI AND TO NW OF LAKE
SUPERIOR BY 18Z/FRI. THIS TO BRING A COLD FRONT EAST ACROSS IL
THIS AFTERNOON AND EARLY EVENING. FEW TO SCT CUMULUS CLOUDS OVER
CENTRAL IL RIGHT NOW. COLD FRONT INTERACTING WITH INCREASINGLY
UNSTABLE AIR MASS WITH TEMPS GETTING IN LOWER 80S AND DEWPOINTS IN
THE UPPER 50S AND LOWER 60S TO DEVELOP SCATTERED CONVECTION BY
MID AFTERNOON OVER CENTRAL IL. THIS TO EVENTUALLY DEVELOP INTO A
SQUALL LINE BY LATE AFTERNOON AND EARLY EVENING AS IT MOVES INTO
EASTERN IL BY I-57. HIT DEC AND CMI HARDER WITH THUNDERSTORMS WITH
STRONGER WINDS AND LOWER VSBYS FROM HEAVY RAIN LATE THIS AFTERNOON
AND EARLY EVENING. MORE WIDELY SCATTERED THUNDERSTORMS WEST BY PIA
AND SPI WHERE COLD FRONT MOVES THROUGH EARLIER IN THE AFTERNOON.
SW WINDS 20 TO 30 KTS WITH GUSTS OF 35 TO 40 KTS THIS
AFTERNOON...THEN DIMINISHING TO 15 TO 20 KTS TONIGHT AND LOSING
THE GUSTS OVERNIGHT. WSW WINDS FRI MORNING 15 TO 20 KTS WITH GUSTS
OF 25 TO 30 KTS. USED NAM-WRF LOW LEVEL RH FIELD TO BRING IN
BROKEN TO OVERCAST STRATOCU CLOUDS OF 2 TO 3 KFT BETWEEN 04Z-08Z
FROM THE WEST.

HUETTL
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ027>031-036>038-
040>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Oct 18, 2:22 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
222 PM CDT THU OCT 18 2007

ILZ027>031-036>038-040>042-047>051-191100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
222 PM CDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY DEEP LOW PRESSURE OVER EAST CENTRAL MINNESOTA WILL DRAG A COLD
FRONT OVER WESTERN ILLINOIS INTO EASTERN ILLINOIS LATER THIS
AFTERNOON...AND INTO INDIANA DURING EARLY EVENING. SCATTERED
THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT AFTER 3 PM...WITH
SOME OF THE STORMS POSSIBLY BECOMING SEVERE. DAMAGING WINDS AND
LARGE HAIL WILL BE THE PRIMARY THREAT FROM ANY STORMS THAT DEVELOP.
AT THIS TIME...IT APPEARS THE BEST CHANCE FOR SEVERE WEATHER WILL
MATERIALIZE EAST OF I-55.

IN ADDITION TO THE THREAT FOR THUNDERSTORMS...STRONG SOUTHWEST WINDS
OF 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH WILL OCCUR UNTIL 7 PM
TODAY WHEN A WIND ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 7 PM TODAY
FROM I-55 EAST.

ILZ043>046-052>057-061>063-066>068-071>073-191100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-
RICHLAND-SHELBY-VERMILION-
222 PM CDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY DEEP LOW PRESSURE OVER EAST CENTRAL MINNESOTA WILL DRAG A COLD
FRONT OVER WESTERN ILLINOIS INTO EASTERN ILLINOIS LATER THIS
AFTERNOON...THEN INTO INDIANA DURING EARLY EVENING. SCATTERED
THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT AFTER 3 PM TODAY AND
EVENTUALLY FORM INTO A SQUALL LINE...WITH SOME OF THE STORMS LIKELY
BECOMING SEVERE. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY
THREAT FROM THE STORMS. HOWEVER GIVEN THE AMOUNT OF WIND SHEAR IN
THE ENVIRONMENT...A FEW TORNADOES WILL ALSO BE POSSIBLE EAST OF
I-55. THE STORMS WILL QUICKLY RACE EASTWARD INTO INDIANA DURING THE
EVENING.

IN ADDITION TO THE THREAT FOR THUNDERSTORMS...STRONG SOUTH TO
SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH
WILL OCCUR UNTIL 7 PM TODAY WHEN A WIND ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 3 AND 9 PM TODAY.

HUETTL/BARNES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 1:22 AM CDTSevere Thunderstorm WarningILXMorgan, Scott38 min
Oct 18, 2:01 AM CDTSevere Thunderstorm WarningILXMorgan, Sangamon44 min
Oct 18, 3:58 AM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland32 min
Oct 18, 4:08 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Shelby37 min
Oct 18, 4:20 AM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland40 min
Oct 18, 4:34 AM CDTTornado WarningILXColes, Douglas26 min
Oct 18, 4:51 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion39 min
Oct 18, 4:53 AM CDTSevere Thunderstorm WarningILXClark, Edgar29 min
Oct 18, 5:28 AM CDTSevere Thunderstorm WarningILXVermilion32 min
Oct 18, 9:36 AM CDTWind AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more6 hr
Oct 18, 4:49 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Macon, Piatt41 min
Oct 18, 5:19 PM CDTSevere Thunderstorm WarningILXChristian, Macon41 min
Oct 18, 5:24 PM CDTSevere Thunderstorm WarningILXChampaign, Macon, Piatt35 min
Oct 18, 5:33 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Macon, Moultrie, Piatt, Shelby42 min
Oct 18, 5:47 PM CDTTornado WarningILXChampaign, Douglas, Macon, Moultrie, Piatt, Shelby43 min
Oct 18, 5:49 PM CDTTornado WarningILXColes, Cumberland, Effingham, Shelby41 min
Oct 18, 5:50 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt40 min
Oct 18, 6:20 PM CDTTornado WarningILXColes, Cumberland, Douglas, Moultrie40 min
Oct 18, 6:26 PM CDTTornado WarningILXChampaign, Douglas, Vermilion34 min
Oct 18, 6:57 PM CDTTornado WarningILXColes, Douglas, Edgar, Vermilion48 min
Oct 18, 6:58 PM CDTTornado WarningILXVermilion32 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.